# SDR SIMA200304808

- Difficulty date: February 7, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, A PREVIOUS REPAIR ON THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED EXISTING SHIM AND DOUBLERS.  REMOVED SECTION OF THE FORWARD DIGITAL.  FABRICATED TWO DOUBLERS AND SHIMS.  PREPARED NEW SECTION STRAP.  REPAIR DONE IAW EMB 145 SRM (EMB SRM 145/1142 REV 20) CHAPTERS 53-21-10 FIG 203.  (M)
